What are your thoughts on this?
Started Differin and tetracycline(sp?) and after 4 months my acne had depressingly worsened so I decided to start the pill Yasmin as well. I was pretty sure my acne was hormonal related. After a month skin was much less oily but skin was drying up so I stopped the tetracycline (I think I had read on here you only needed the antibiotic for 3 months anyway just to help with the IB of differin). This helped the dryness and 3 months after being on Yasmin skin was clear! Just before having my time of the month I got a few spots so hoping this will continue to improve in time.
SO.. today went to GP and said I was going to ask to change from differin to Duac (this had worked great in the past when acne came back after roaccuntane) BUT I was happy with progress on the Pill so was happy to stick with this and the differin. He then said- no it would be a good idea to change to the duac actually now not on the oral antibiotics...?? Really, why?? He didn't really say so I'm left confused whether I think I should continue with pill and differin and see how month 4 of being on the pill goes. Or to take pill and change to Duac???
What would u do? Any experiences?
Edited by cccaig, 06 February 2013 - 03:09 PM.